# SDR SWIA2021073059808

- Difficulty date: June 1, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H BATT RIB WEB CRACKED AT UPPER FASTENERS WS 53.60     (C-CHECK RO 7/27/2021)    REPAIRED CRACKED LH BATT RIB AT WS5.6 REF BOMBARDIER REO 601R-57-51-046 REV B DATED 2002-02-28 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKY, COMPLETED FORM M-337.
